zbMATH — the first resource for mathematics

Stability of fractional neutral stochastic partial integro-differential equations. (English) Zbl 1351.60076
Summary: In this paper, we are concerned with a class of fractional partial neutral stochastic integro-differential equations in Hilbert spaces. We assume that the linear part of this equation generates an \(\alpha\)-resolvent operator and transform it into an integral equation. By the stochastic analysis and fractional calculus technique, and combining some integral inequalities, we obtain some sufficient conditions ensuring the exponential \(p\)-stability of the mild solution of the considered equations are obtained. Subsequently, by the weak convergence approach, we have a try to deal with the stability conditions in distribution of the segment process of mild solutions to the stochastic systems under investigation. Last, an example is presented to illustrate our theory in the work.

60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H20 Stochastic integral equations
Full Text: DOI
[1] Bao J., Hou Z. and Yuan C., Stability in distribution of neutral stochastic differential delay equations with Markovian switching, Statist. Probab. Lett. 79 (2009), 1663-1673. · Zbl 1175.34103
[2] Bao J., Hou Z. and Yuan C., Stability in distribution of mild solutions to stochastic partial differential equations, Proc. Amer. Math. Soc. 138 (2010), 2169-2180. · Zbl 1195.60087
[3] Bao J., Truman A. and Yuan C., Stability in distribution of mild solutions to stochastic partial differential delay equations with jumps, Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 465 (2009), 2111-2134. · Zbl 1186.60057
[4] Basak G. K., Bisi A. and Ghosh M. K., Stability of a random diffusion with linear drift, J. Math. Anal. Appl. 202 (1996), 604-622. · Zbl 0856.93102
[5] Caraballo T. and Liu K., Exponential stability of mild solutions of stochastic partial differential equations with delays, Stoch. Anal. Appl. 17 (1999), no. 5, 743-763. · Zbl 0943.60050
[6] Cui J. and Yan L., Existence result for fractional neutral stochastic integro-differential equations with infinite delay, J. Phys. A 44 (2011), 1-16. · Zbl 1232.34107
[7] Deng W. H., Li C. P. and Lü J. H., Stability analysis of linear fractional differential system with multiple time delays, Nonlinear Dynam. 48 (2007), 409-416. · Zbl 1185.34115
[8] Da Prato G. and Zabczyk J., Stochastic Equations in Ininite Dimensions, Encyclopedia Math. Appl. 44, Cambridge University Press, Cambridge, 1992.
[9] Govindan T. E., Stability of mild solutions of stochastic evolution equations with variable delay, Stoch. Anal. Appl. 21 (2003), no. 5, 1059-1077. · Zbl 1036.60052
[10] Hu G. X. and Wang K., Stability in distribution of neutral stochastic functional differential equations with Markovian switching, J. Math. Anal. Appl. 385 (2012), 757-769. · Zbl 1232.60045
[11] Ikeda N. and Watanable S., Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, 1981.
[12] Jahanipur R., Nonlinear functional differential equations of monotone-type in Hilbert spaces, Nonlinear Anal. 72 (2010), 1393-1408. · Zbl 1191.34097
[13] Jiao F. and Zhou Y., Existence of solutions for a class of fractional boundary value problems via critical point theory, Comput. Math. Appl. 62 (2011), 1181-1199. · Zbl 1235.34017
[14] Li K. X., Stochastic delay fractional evolution equations driven by fractional Brownian motion, Math. Methods Appl. Sci. 38 (2015), 1582-1591. · Zbl 1356.60103
[15] Li K. X. and Peng J., Controllability of fractional neutral stochastic functional differential systems, Z. Angew. Math. Phys. 65 (2014), 941-959. · Zbl 1347.34115
[16] Li D. S. and Xu D. Y., Attracting and quasi-invariant sets of stochastic neutral partial functional differential equations, Acta Math. Sci. Ser. B Engl. Ed. 33 (2013), 578-588. · Zbl 1289.35341
[17] Liu K., Lyapunov functionals and asymptotic stability of stochastic delay evolution equations, Stochastics 63 (1998), 1-26. · Zbl 0947.93037
[18] Liu K., Stability of Ininite Dimensional Stochastic Diferential Equations with Applications, Chapman & Hall/CRC Monogr. Surv. Pure Appl. Math. 135, Chapman and Hall/CRC, London, 2006.
[19] Liu K. and Truman A., A note on almost sure exponential stability for stochastic partial functional differential equations, Statist. Probab. Lett. 50 (2000), no. 3, 273-278. · Zbl 0966.60059
[20] Luo J., Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays, J. Math. Anal. Appl. 342 (2008), no. 2, 753-760. · Zbl 1157.60065
[21] Luo J. and Liu K., Stability of infinite dimensional stochastic evolution equations with memory and Markovian jumps, Stochastic Process. Appl. 118 (2008), no. 5, 864-895. · Zbl 1186.93070
[22] Mohammed S., Stochastic Functional Differential Equation, Pitman, Boston, 1984. · Zbl 0584.60066
[23] Sakthivel R., Revathi P. and Mahmudov N. I., Asymptotic stability of fractional stochastic neutral differential equations with infinite delays, Abstr. Appl. Anal. 2013 (2013), Article ID 769257. · Zbl 1269.60059
[24] Sakthivel R., Revathi P. and Marshal Anthoni S., Existence of pseudo almost automorphic mild solutions to stochastic fractional differential equations, Nonlinear Anal. 75 (2012), 3339-3347. · Zbl 1243.34006
[25] Santos J. P. C., Arjunan M. M. and Cuevas C., Existence results for fractional neutral integro-differential equations with state-dependent delay, Comput. Math. Appl. 62 (2011), no. 3, 1275-1283. · Zbl 1228.45014
[26] Taniguchi T., The exponential stability for stochastic delay partial differential equations, J. Math. Anal. Appl. 331 (2007), no. 1, 191-205. · Zbl 1125.60063
[27] Wei F. and Wang K., The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay, J. Math. Anal. Appl. 331 (2007), no. 1, 516-531. · Zbl 1121.60064
[28] Yan Z., Existence results for fractional functional integrodfferential equations with nonlocal conditions in Banach spaces, Ann. Polon. Math. 97 (2010), no. 3, 285-299. · Zbl 1194.34149
[29] Yan Z., Approximate controllability of partial neutral functional differential systems of fractional order with state-dependent delay, Internat. J. Control. 85 (2012), no. 8, 1051-1062. · Zbl 1282.93058
[30] Yan Z. and Zhang H., Asymptotical stability of fractional impulsive partial neutral stochastic partial integro-differential equations with state-dependent delay, Electron. J. Differential Equations 206 (2013), 1-29. · Zbl 1293.34102
[31] Yuan C. and Mao X., Asymptotic stability in distribution of stochastic differential equations with Markovian switching, Stochastic Process. Appl. 103 (2003), 277-291. · Zbl 1075.60541
[32] Zhang L., Ding Y. S., Hao K. G., Hu L. J. and Wang T., Moment stability of fractional stochastic evolution equations with Poisson jumps, Internat. J. Systems Sci. 45 (2014), no. 7, 1539-1547. · Zbl 1290.93203
[33] Zhou Y. and Jiao F., Nonlocal Cauchy problem for fractional evolution equations, Nonlinear Anal. Real World Appl. 11 (2010), 4465-4475. · Zbl 1260.34017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.